# SDR IPXA2021031366778

- Difficulty date: March 13, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 30,237 hours, 18,622 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N3002127A
- Part serial: A1879
- Condition: Dented
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ALEFT WING #5 SLAT TRAILING EDGE WEDGE UPPER SKIN DENT.ACCOMPLISH SKIN REPIAR IN ACCORDANCE WITH UPS EO B757-5750-79224-B
